Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Anti-Depressants, could it be a brain/hormonal thing ?

I have tried counselling and everything my doctors and counsellors have suggested, but I am increasingly irritable, down and easily angered. I feel the same as I did when I was diagnosed with depression, but nothing significant has happened to make me feel that way. I was wondering, could it be a brain/hormonal thing? And if so, are anti-depressants the way to go seeing as I've tried everything and nothing seems to work ?
Asked On : Tue, 20 Apr 2010
Answers:  2 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
If you have seen various doctors, you must undergone tests for hormones too,have you?
Depression is a common condition these days,and perfectly managable. You can seek help from a dr of alternative therapy ,like Homoeopathy, which can help you out gently and safely.
Answered: Fri, 15 Oct 2010
  Anonymous's Response

Hi.. Hormone dysfunctions such as hypothyroidism are known to cause mood dysfunctions and depressions.. Discuss with your doctors who are treating you, if they consider these as the possible causes for the symptoms..

Answered: Wed, 28 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor